Toggle Main Menu Toggle Search

ePrints

Inequalities and the perfect system

Lookup NU author(s): Dr Lucy Robinson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Robinson L, Masson S, Stokoe N

Publication type: Letter

Journal: Psychologist

Year: 2010

Volume: 23

Issue: 9

Pages: 698-699

ISSN (print): 0952-8229

ISSN (electronic):

URL: http://www.thepsychologist.org.uk/archive/archive_home.cfm?volumeID=23&editionID=192&ArticleID=1717


Actions

    Link to this publication


Share